cardiologist-icon
Nails turning blue in cold
I have high BP and taking medication Nebistar 5mg and Telma-H 40mg. My nails turn purple in color whenever the temperature gets cold
152 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Its called raynauds phenomenon, There are variety of causes for it, and the most common cause is no cause. Neither of these medicines are going to work in this.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.